# SDR YENA2024051500741

- Difficulty date: May 10, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 049
- Aircraft time: 45,289 hours, 29,657 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 35 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [ CPCP FINDING]: CORROSION ON SHEAR CLIP LOCATED BTW FR 35 AND STGR 28/27RH AT FWD CARGO COMPARTMENT; (RESOLVED ON W/O: 1308135 TASKCARD: NR-00010 ) REF TOMEX WO N265JB / 2552 / E190 / BRIDGE CHECK NR 00106 CORROSION ON SHEAR CLIP LOCATED BTW FR 35 AND STGR 28/27RH AT FWD CARGO COMPARTMENT WAS REMOVED PER EMB-190 SRM 51-10-03, SRM 51-12-01 AND WAS EVALUATED OUT OF LIMITS PER EMB 190 SRM 51-75-16 THEREFORE SHEAR CLIP WAS REPLACED PER EMB-190 SRM 51-41-01 AND SRM 51-41-02. WORK ACCOMPLISHED BY TOMEX TECH 359618 RII: 325718. MX-220 COMPLETED.
